Alert archive / Pennsylvania / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

August 24, 2015Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 24, 2015, 4:39 PM EDT for Monroe County, Pennsylvania. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2015, 4:39 PM EDT (20:39 UTC)
Expired
Aug 24, 2015, 5:30 PM EDT
In force
51 min
Issued by
NWS Philadelphia/Mount Holly

County Monroe County, PA

The radar

The Binghamton radar (KBGM), 124 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

160 
WWUS81 KPHI 242039
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 PM EDT MON AUG 24 2015
 
PAZ054-055-242130-
CARBON-MONROE-
439 PM EDT MON AUG 24 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONROE AND
NORTHEASTERN CARBON COUNTIES...

AT 437 PM EDT...A STRONG THUNDERSTORM WAS NEAR STODDARTSVILLE...OR 11
MILES SOUTHEAST OF WILKES-BARRE...MOVING EAST AT 20 MPH.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND WILL LIKELY CAUSE 
PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE 
YOUR VEHICLE THROUGH AREAS OF HIGH WATER.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE 
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM WILL BE NEAR...
  STODDARTSVILLE AROUND 450 PM EDT.
  BLAKESLEE AND LAKE HARMONY AROUND 455 PM EDT.
  ARROWHEAD LAKE AROUND 500 PM EDT.
  POCONO RACEWAY AROUND 510 PM EDT.
  LONG POND AROUND 515 PM EDT.
  GOULDSBORO STATE PARK AND POCONO PINES AROUND 520 PM EDT.
  TOBYHANNA AROUND 525 PM EDT.

LAT...LON 4104 7536 4103 7576 4105 7577 4109 7577
      4113 7569 4113 7567 4112 7565 4123 7554
      4122 7551 4123 7551 4124 7542
TIME...MOT...LOC 2037Z 257DEG 18KT 4112 7572 
$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 24, 3:53 PM EDT, 46 minutes earlier.

Area forecast discussion, Aug 24, 3:53 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT MON AUG 24 2015

.SYNOPSIS...
A COLD FRONT OVER CENTRAL PENNSYLVANIA WILL MOVE INTO OUR
AREA LATE TONIGHT AND OFF THE COAST ON TUESDAY. A HIGH PRESSURE
SYSTEM FROM THE NORTHERN PLAINS IS EXPECTED TO REACH THE
FORECAST AREA ON FRIDAY AND MOVE OFFSHORE ON SATURDAY.
THE HIGH PRESSURE SYSTEM IS THEN PREDICTED TO REMAIN NEARLY
STATIONARY OFF THE EASTERN SEABOARD ON SUNDAY AND MONDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A COLD FRONT STRETCHING ACROSS CENTRAL PA WILL CONTINUE TO GRADUALLY
ADVANCE EASTWARD INTO THIS EVENING AND TONIGHT. SCATTERED SHOWERS
AND A FEW TSTORMS ARE EXPECTED TO ACCOMPANY THIS FRONTAL BOUNDARY AS
IT SLOWLY PROGRESSES FROM WEST TO EAST THROUGH OUR FORECAST AREA.
INTO THIS EVENING, MOST OF THE ACTIVITY WILL STRETCH ACROSS OUR
NORTHERN AND WESTERN ZONES. STRONGER OR SEVERE TSTORMS ARE NOT
ANTICIPATED AS MODELED BULK SHEAR, CAPES, AND LOW-LEVEL CONVERGENCE
LOOK LIMITED. FROM LATE-EVENING TO THE EARLY OVERNIGHT, ANY
CONVECTIVE ACTIVITY SHOULD START TO WANE WITH THE LOSS OF DAYTIME
HEATING, AND SHWRS/TSTORMS MAY BE MORE ISOLATED IN NATURE AS THE
COLD FRONT CROSSES THE DELAWARE VALLEY AND THEN PROGRESSES EASTWARD
TO THE COAST INTO EARLY TUESDAY.

WITH REGARDS TO TEMPERATURES AND WINDS, ANOTHER MILD NIGHT IS IN
STORE OVERALL AS MOST OF THE REGION WILL CONTINUE WITH A SOUTH TO
SOUTHWEST WIND IN ADVANCE OF THE FRONT, BEFORE SHIFTING TO A
WESTERLY DIRECTION DURING THE OVERNIGHT TO EARLY MORNING HOURS
TUESDAY. OUR NORTHWEST ZONES WILL BEGIN TO FEEL THE COOLER/DRIER AIR
ADVANCING INTO THE REGION AS MINIMUM TEMPS SHOULD BOTTOM OUT IN THE
LOWER 60S. ELSEWHERE, LOW TEMPERATURES MAINLY IN THE UPPER/MID 60S
ARE ANTICIPATED.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE PREVIOUSLY MENTIONED COLD FRONT WILL BE SLOWING AS IT TRIES TO
EXIT THE COAST DURING THE DAYTIME TUESDAY. WITH THIS BOUNDARY
LINGERING ACROSS OUR FAR EASTERN AREAS TO JUST OFFSHORE, SOME
SCATTERED SHOWERS MAY HANG AROUND THROUGH THE MORNING HOURS,
ESPECIALLY FOR LOCATIONS NEAR THE COAST. THEREAFTER, ANY REMAINING
SHOWER ACTIVITY SHOULD BE PASSING OFFSHORE. OTHERWISE, FOR THE
REMAINDER OF THE FORECAST AREA, A BROAD AREA OF HIGH PRESSURE TO OUR
WEST, STRETCHING ACROSS THE PLAINS TO MIDWEST, WILL BEGIN TO BUILD
EAST TOWARD OUR REGION. THIS WILL ALLOW FOR CLEARING SKIES THROUGH
THE DAY, ACCOMPANIED BY WESTERLY WINDS BRINGING IN A DRIER AIRMASS.
MODELED DEWPOINTS ARE SHOWN TO BE DROPPING INTO THE 50S FOR MUCH OF
THE REGION BY THE AFTERNOON. FOR TEMPERATURES, WE PRIMARILY TOOK A
MET/MAV GUIDANCE BLEND, AND WE ANTICIPATE HIGHS TO BE MAINLY IN THE
80S ACROSS THE REGION.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE 500MB INITIALIZATION HAS CONTINUED A RECENT TREND IN WHICH THE
GFS LOOKS BETTER IN WRN NOAM WHILE THE WRF/NAM AND GFS LOOK EQUALLY
AS GOOD FARTHER EAST ACROSS THE CENTRAL AND ERN CONUS AS WELL AS
SOUTHERN CANADA. AT 850MB AND 925MB THE WRF/NAM INITIALIZATION WAS
CLOSER THAN THE GFS. DP/DTING THE GFS INITIALIZATION, THE LEANING
IS TOWARD A HIGHER AMPLITUDE PATTERN. DP/DTING THE GFS OVER THE
UPCOMING WEEKEND, THERE IS NO RUN TO RUN CONTINUITY WITH THE SHORT
WAVES AND PCPN.

OVERALL A QUIET PERIOD AS AN ANOMALOUSLY DEEP TROF OVER THE EASTERN
CONUS AT THE START OF THE LONG TERM LIFTS INTO NORTHEASTERN CANADA
AND GETS REPLACED BY A MORE RIDGE DOMINATED PATTERN OVER THE CONUS.
COOLER THAN NORMAL WEATHER (ESPECIALLY MIN TEMPS) AT THE START OF
THE LONG TERM WILL SLOWLY BE TEMPERED AND BECOME WARMER THAN NORMAL
BY THE END OF OUR DETERMINISTIC FORECASTS.

BY MID TUESDAY EVENING ALL OF THE MODELS HAVE THE FRONT SUFFICIENTLY
OFFSHORE TO KEEP THE DRY FORECAST GOING. DRIER AIR WILL BE FILTERING
IN BEHIND THE FRONT AND WITH THE PREDICTED GRADIENT WEAK ENOUGH FOR
DECOUPLING SHOULD BE A RELATIVELY COOL NIGHT IN SUBURBAN AND RURAL
AREAS. STAT GUIDANCE HAS A REASONABLE TAKE ON THIS AND WE WENT PRETTY
MUCH IN LINE.

ON WEDNESDAY, THE DOMESTIC MODELS ARE KEYING ON OPPOSITE ENDS OF
OUR CWA WITH LOW PCPN CHANCES, WITH THE GFS IN SUSSEX COUNTY DE AND
THE NAM MUCH CLOSER TO SUSSEX COUNTY NEW JERSEY. DONT KNOW IF THE
DP/DT TREND WITH THE GFS HAS BEEN CARRIED TOO FAR, BUT MOST OTHER 12Z
MODELS ARE MORE PROGRESSIVE WITH THE TROF THAN THE GFS. ALSO THE
GEFS MEAN IS FASTER. THIS REMOVES SUSSEX COUNTY DE FROM THE
EQUATION. AT THE GEOGRAPHICAL OTHER END OF THE SPECTRUM, THE NAM
BRINGS SHOWERS INTO THE NWRN PART OF OUR CWA. WHILE OTHER MODELS DO
NOT IN SPITE OF DECENT PVA. THE LATTER PROBABLY BECAUSE PREDICTED MSTR
IS LAGGING, BUT ALWAYS LIKED THE LOOK OF PVA VS MSTR AS A BETTER
PREDICTOR AT THIS FORECAST TIME RANGE. WE ARE GOING TO KEEP IN THE
LOW CHANCE POPS. PATTERN HAS A VERY AUTUMNAL LOOK TO IT FOR OUR
NWRN CWA. BOTH MODELS PREDICTED THERMAL FIELDS SUPPORT HIGHER
GFS MOS FOR MAX TEMPS.

SIMILAR SCENARIO FOR WEDNESDAY NIGHT WHERE THE GRADIENT LOOKS LOOSE
ENOUGH FOR DECOUPLING AND ANOTHER PLEASANT NIGHT, ESPECIALLY OUTLYING
AREAS. WE DO NOT BELIEVE THE DAYTIME CU SHOULD BE TRAPPED UNDER THE
INVERSION, BUT THAT IS ONE SCENARIO THAT MIGHT MAKE OUR MIN TEMPS
TOO LOW.

THE LAST OF THE SHORT WAVES BEFORE THE TROF FLATTENS IS PREDICTED TO
COME THROUGH ON THURSDAY. HERE WE GET TOO FAR OUT IN TIME TO HAVE
CONFIDENCE IN THE SHORT WAVE PLACEMENT. WE ARE DEFERRING TO
CONSENSUS AND MODEL QPF. WHILE WE WILL SHOW A DIURNAL INCREASE IN
SKY COVER, WE WILL GO POPLESS. PREDICTED THERMAL FIELDS SUGGEST
A 2-3F BUMP DOWN IN MAX TEMPS WHICH WE FOLLOWED.

THE THERMAL TROF AND THE END OF THE COOLER NIGHTS WILL OCCUR ON
THURSDAY NIGHT. THE AIR MASS MODIFICATION WILL START ON FRIDAY.
BECAUSE OF THE RELATIVELY CHILLY START, HIGHS ARE NEARLY THE
SAME AS THURSDAY.

OVER THE WEEKEND A NON GFS MODELING CONSENSUS HAS A CENTRAL
CONUS WEAK TROF SHEARING OUT AND A COLD FRONT FROM EASTERN CANADA
DISSIPATING BEFORE REACHING OUR CWA. AS THE PREVIOUS SHIFT
MENTIONED, WHILE THERE IS A CHANCE (VS NO CHANCE ON FRIDAY)FOR PCPN
NEITHER 12Z MODEL CONSENSUS SCENARIO SUPPORTS A HIGH ENOUGH
CONFIDENCE TO INCLUDE A CHANCE. WE ARE MUCH MORE CONFIDENT THAT THE
UPWARD TREND IN TEMPERATURES WILL CONTINUE OVER THE WEEKEND
AND INTO MONDAY.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

LATE-DAY/TONIGHT...MAINLY VFR, BUT WITH AN APPROACHING COLD FRONT,
SOME ISOLATED TO SCATTERED SHWRS AND POSSIBLE TSTORMS ARE EXPECTED
WHICH COULD TEMPORARILY REDUCE VSBYS AND PERHAPS CIGS. A TEMPO GROUP
HAS BEEN INCLUDED INDICATING THE EXPECTED TIMING OF SHOWERS. TSTORMS
HAVE NOT BEEN INCLUDED IN THE TAFS AT THIS TIME, AS TSTORMS ARE NOT
EXPECTED TO BE WIDESPREAD. MAINLY SOUTHERLY WINDS UNDER 10 KNOTS ARE
EXPECTED THROUGH THIS EVENING, WITH WINDS SHIFTING TO A WESTERLY
DIRECTION FOLLOWING THE FRONTAL PASSAGE. GENERAL TIMING OF THE
FRONTAL PASSAGE LOOKS TO BE ABOUT 05Z/06Z FOR WESTERN AREAS, AROUND
10Z FOR THE DELAWARE VALLEY, AND AROUND 12Z OR SO TOWARD THE COAST.

TUESDAY...OTHER THAN PERHAPS SOME LINGERING MORNING SHOWERS FOR OUR
EASTERN SITES, NAMELY KACY, A VFR DAY IS ANTICIPATED. WESTERLY WINDS
ARE EXPECTED, MAINLY IN THE 8 TO 10 KNOT RANGE.

OUTLOOK...
TUESDAY NIGHT THROUGH SATURDAY...PREDOMINATELY VFR CONDITIONS.
EVERY LATE NIGHT/EARLY MORNING SOME LOW CLOUDS AND FOG ARE
POSSIBLE AT MORE RURAL AIRPORTS, ESPECIALLY IF LOCATED IN VALLEYS
OR NEAR CREEKS OR RIVERS.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
LEVELS THROUGH TONIGHT AND TUESDAY. A GENERAL SOUTHERLY FLOW WILL
CONTINUE THROUGH MOST OF TONIGHT IN ADVANCE OF A COLD FRONT,
FOLLOWED BY A WIND SHIFT TO THE SOUTHWEST/WEST FOR THE WATERS ONCE
THE FRONT NEARS AND SLOWLY PASSES BY TO THE EAST LATER ON TUESDAY.
THERE COULD BE SOME WIND GUSTS AT TIMES TO AROUND 20 KNOTS. IN
ADDITION, SEAS FOR THE COASTAL WATERS WILL AVERAGE IN THE 3 TO 4
FOOT RANGE. SOME ISOLATED TO SCATTERED SHWRS/TSTORMS ARE POSSIBLE
LATE TONIGHT AND INTO TUESDAY AS THE COLD FRONT NEARS AND PASSES
OFFSHORE.

OUTLOOK...
TUESDAY NIGHT THROUGH SATURDAY...NO MARINE HEADLINES
ARE ANTICIPATED AS A BUILDING HIGH PRESSURE SYSTEM REACHES AND
THEN REMAINS NEAR OUR COASTAL WATERS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG/GIGI
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...GIGI
AVIATION...DRAG/GIGI/KLINE
MARINE...DRAG/GIGI/KLINE
Hazardous weather outlook, Aug 24, 3:30 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT MON AUG 24 2015

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-251930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
330 PM EDT MON AUG 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-251930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 PM EDT MON AUG 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 24, 4:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
439 PM EDT MON AUG 24 2015

PAZ054-055-242130-
CARBON-MONROE-
439 PM EDT MON AUG 24 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONROE AND
NORTHEASTERN CARBON COUNTIES...

AT 437 PM EDT...A STRONG THUNDERSTORM WAS NEAR STODDARTSVILLE...OR 11
MILES SOUTHEAST OF WILKES-BARRE...MOVING EAST AT 20 MPH.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND WILL LIKELY CAUSE
PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH AREAS OF HIGH WATER.

OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM WILL BE NEAR...
  STODDARTSVILLE AROUND 450 PM EDT.
  BLAKESLEE AND LAKE HARMONY AROUND 455 PM EDT.
  ARROWHEAD LAKE AROUND 500 PM EDT.
  POCONO RACEWAY AROUND 510 PM EDT.
  LONG POND AROUND 515 PM EDT.
  GOULDSBORO STATE PARK AND POCONO PINES AROUND 520 PM EDT.
  TOBYHANNA AROUND 525 PM EDT.

LAT...LON 4104 7536 4103 7576 4105 7577 4109 7577
      4113 7569 4113 7567 4112 7565 4123 7554
      4122 7551 4123 7551 4124 7542
TIME...MOT...LOC 2037Z 257DEG 18KT 4112 7572

ROBERTSON

Nearby

Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.